MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ORG-9100A; MULTIPLE PATIENT RECEIVER

NIHON KOHDEN CORPORATION ORG-9100A; MULTIPLE PATIENT RECEIVER
Model Number ORG-9100A
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the ecg readings were fluctuating at the central nurse station (cns) (pu-681ra sn: (b)(6) when testing a zm transmitter, tele 8, (model & sn unknown) on a simulator with the multiple patient receiver (org-9100a, sn: (b)(6).No patient harm was reported.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the ecg readings were fluctuating at the central nurse station (cns) (pu-681ra sn: (b)(6) when testing a zm transmitter, tele 8, (model & sn unknown) on a simulator with the multiple patient receiver (org-9100a, sn: (b)(6).No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contain no information (ni), as attempts to obtain the information were made, but not provided: d10 04/28/2025 emailed the bme for all information in the ni list above: no reply was received.Attempt # 2: 05/12/2025 emailed the bme for all information in the ni list above: no reply was received.Attempt # 3: 05/16/2025 emailed the bme for all information in the ni list above: the bme replied with the cns information but did not have the transmitters' information.Additional device information: d10 concomitant medical device: the following devices were used in conjunction with the org: cns: model #:pu-681ra serial #: (b)(6) device manufacturer data: 02/15/2021 (feb.15, 2021) unique identifier (udi) #: (b)(4).Zm transmitters: model #:ni serial #: ni device manufacturer data: ni unique identifier (udi) #: ni.
 
Event or Problem Description
The biomedical engineer (bme) reported that the ecg readings were fluctuating at the central nurse station (cns) (pu-681ra sn: (b)(6)) when testing a zm transmitter, tele 8, (model & sn unknown) on a simulator with the multiple patient receiver (org-9100a, sn: (b)(6)).No patient harm was reported.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the ecg readings were fluctuating at the central nurse station (cns) (pu-681ra sn: (b)(6)) when testing a zm transmitter, tele 8, (model & sn unknown) on a simulator with the multiple patient receiver (org-9100a, sn: (b)(6)).No patient harm was reported.Investigation summary: sporadic ecg readings (fluctuating between 90-120 bpm) on tele 8, despite stable readings on the simulator.Nk tech support advised testing a different telemetry unit with the same receiver, which confirmed the issue was with the receiver.The biomed replaced the receiver card in the org, resolving the problem.The cns involved was a pu-681ra (sn: (b)(6)).The issue resolved when the customer replaced the receiver cards in the org.Root cause determined to be component failure of the org receiver card due to aging.The device was installed on (b)(6) 2008.The root cause is likely related to device aging.The following field contain no information (ni), as attempts to obtain the information were made, but not provided: d10 04/28/2025 emailed the bme for all information in the ni list above: no reply was received.Attempt # 2: 05/12/2025 emailed the bme for all information in the ni list above: no reply was received.Attempt # 3: 05/16/2025 emailed the bme for all information in the ni list above: the bme replied with the cns information but did not have the transmitters' information.Additional device information: d10 concomitant medical device: the following devices were used in conjunction with the org:.Cns:.Model #:pu-681ra.Serial #: (b)(6).Device manufacturer data: 02/15/2021 (feb.15, 2021).Unique identifier (udi) #: (b)(4).Zm transmitters: model #:ni.Serial #: ni.Device manufacturer data: ni.Unique identifier (udi) #: ni.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h6 event problem and evaluation codes.H11 additional manufacturer narrative.

Brand Name
ORG-9100A
Common Device Name
MULTIPLE PATIENT RECEIVER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key22075556
Report Number8030229-2025-04938
Device Sequence Number15631051
Product Code DRG
UDI-Device Identifier04931921103883
UDI-Public(01)04931921103883
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K071058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORG-9100A
Device Catalogue NumberORG-9100A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS; CNS; ZM TRANSMITTERS; ZM TRANSMITTERS
Patient SexUnknown